Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering with a height fever. Taking ponstan. Can you tell me is this normal? Concerned?

Hi I have a 8 month olf baby and from yesterday she has been suffering with a hight fever. Have been giving her ponstan and alternating now and than to panado syrp. But 2day she has passed 2 a bit hard stool but is farting a lot and smell farts. Can you tell me is this normally. She is very crabby and hardly wants to drink a lot. And the fever is up and down.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi dear,
Thanks for your query to health care magic. She is suffering from fever which is due to infection. As long as she is taking fluid intake adequately, conscious and interacting with every one you can keep giving paracetamol for two or three days. But if it keeps persisting or child deteriorates take her to a doctor for check up. Infections of the gut can produce altered bowel habits including bad smell. No need to worry much about that.
DOn't worry she will be alright. Just take her to a doctor if fever persists.
Take care
Dr. Balaji CHinnasami MD
Assistant Professor - Pediatrics
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor